# SDR USAA2012061100001

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 91,291 hours, 16,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - OVERHEAD EMERGENCY EXIT PANEL ABOVE 2R DOOR LOOSE.  RE-SECURED OVERHEAD EMERGENCY EXIT PANEL AT 2R DOOR.  OK FOR CONTINUE SERVICE AT THIS TIME.
